# SDR ASAA0340322

- Difficulty date: July 25, 2003
- Submitted: March 28, 2004
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 652333692
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND INTERCOSTAL CORRODED AT FS 947-967 CORRODED.  REPAIRED IAW SRM.  (M)
